Whew? This is a ‘loaded’ question….
Simply because it gives some docs an ‘out’ they shouldn’t use.
I had a distinct cause/effect carpal tunnel onset FIVE years before getting the CIDP. So when I got the neuropathies I KNEW this was something very, very different.
What makes my own life more confusing, and for all my doctors as well? Is that I have since been diagnosed with cancer and am now on a Cancer post treatment that can also cause symptoms of Carpal Tunnel as well! So many people have had surgeries that were unnecessary because of the medications. Once you stop the cancer- treatment meds? Carpal symptoms go away!
We all have to be super aware of any other medications we are on! The primary side effects doctors are usually informed about? But the subtler less common effects, especially when one is on a slew of medications can cause as many problems as they are supposed to help. Read in detail about your prescribing information for all of your medications! I had/have found many dangerous combinations as a resultl of those ‘less common’ effect issues. You need to be very well read about these meds so you can cite where the doc can find the key info that mite just help you! It has helped me a great deal and I’ve cut meds ‘consumed’ in half. Without detriment. Do keep this aspect in mind in all your choices.